# SDR AALA201604219005

- Difficulty date: April 6, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279055202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  EMER EXIT DOOR 843 FWD FRAME SEGMENT CRACKED, BETWEEN FRAME 38 & 39 AT BEAM 4.  REPLACED FRAME SEGMENT IAW SRM 51-72-11 & DWG D52279040.
